Clostridium difficile, atopy and wheeze during the first year of life – (11-21-02)

Clostridium difficile, atopy and wheeze during the first year of life

More and more evidence is supporting the idea that a healthy bacterial population is essential for normal development of an infant’s immune system. Here we see that C. difficile may increase risk of allergies. Well, it is well known that C. difficile can be a result of antibiotic use. Not only this, but antibiotics will kill off the bacteria that is supposed to be there in the first place. When it comes to antibiotic use, physicians need to view each case with the potential long term consequences. I think the idea that antibiotics are benign is still highly prevalent, and a change in the current thinking is needed.

Synergy Abstract

Read entire article here

For more than a decade, Dr. Bogash has stayed current with the medical literature as it relates to physiology, disease prevention and disease management. He uses his knowledge to educate patients, the community and cyberspace on the best way to avoid and / or manage chronic diseases using lifestyle and targeted supplementation.







Email: